Top answers from doctors based on your search:
Disclaimer

wellbutrin side effect

A 37-year-old member asked:
Dr. Neil Liebowitz
39 years experience Psychiatry
Yes: I have had several patients report ringing in their ears or tinnitus that either began or worsened on wellbutrin (bupropion) and other antidepressants ... Read More
4
4 thanks
Dr. Kevin Passer
35 years experience Child Psychiatry
Yes: What you describe could be a side effect or caused by another condition. Can you ask your dr if you could try a lower dose? Did you already try a lowe ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
A 49-year-old male asked:
Dr. Paul Pyles
33 years experience Addiction Medicine
Talk to your doctor : You will have to discuss this with your doctor. Reversing sexual dysfunction associated with Paxil may require a reduction in your Paxil dose. I have ... Read More
Dr. John Feola
31 years experience Internal Medicine
ED / R/O. LOW T: Paxil (paroxetine) at does above 20mg may decreSe libido. You should get a full exam and lab check, especially free and total testosterone , you may b ... Read More
A 29-year-old female asked:
Dr. Belinda Stillman
18 years experience Psychiatry
Concurrent Rx: Perhaps it's an interaction between Wellbutrin (bupropion) and another medication or herbal that you are taking. Do you have any other medical condit ... Read More
2
2 thanks
A 29-year-old female asked:
Dr. Rick Barnett
18 years experience Clinical Psychology
Possibly...: Could be side effect though must take into account if the symptoms, for which Bupropion is being taken, may be improving or are expected to improve. A ... Read More
1
1 thank
A 29-year-old member asked:
Dr. Susan Uhrich
36 years experience Psychiatry
Not sure what you: Are referring to. Could you ask again?
1
1 comment
A 26-year-old female asked:
Dr. Heidi Fowler
25 years experience Psychiatry
Wellbutrin (bupropion) is more: likely to be associated with weight loss than weight gain in depressed patients.
1
1 thank
A 31-year-old female asked:
Dr. Walter Anderson
45 years experience Psychiatry
Probably ongoing : If you continue (after at week) to have such a severe side effect from the wellbutrin, (bupropion) then it's highly likely that you will not "get thro ... Read More
5
5 thanks
A 38-year-old member asked:
Dr. Susan Uhrich
36 years experience Psychiatry
Possibly: Doctors often combine medications in a way to maximize their benefits and minimize their side effects. What matters, is does this work for you?
A male asked:
Dr. Farrah Ahmad
18 years experience Internal Medicine
NO: Hi, these two medications together can increase drug level and effect you liver, please avoid mixing these 2
2
2 thanks
A 23-year-old female asked:
Dr. Patricia Foster
44 years experience Psychiatry
Not related: Wellbutrin (bupropion) side effects don't include uti symptoms. Please see your pcp for exam and guidance. Good question.
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month